# SDR DALA2023042403170

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,267 hours, 32,722 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0687 -FCNT/DIV/DE - DIV TO LAX DUE TO TE ASYM INDICATION AFTER TAKEOFF. C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED LT FLAP POSITION XMTR AND FLAP INDICATOR. A/C RTS.
